# SDR UALA2009031000485

- Difficulty date: February 10, 2009
- Submitted: April 22, 2009
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 26,727 hours, 6,783 cycles
- Engine: Pwa PW4056
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Tail Skid
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TAIL STRIKE ON TAKEOFF.  RTFL.  ACCOMPLISHED TAIL-TAIL SKID DRAG CHECK.  ACCOMPLISHED INSPECTION.  NO EVIDENCE OF INTERNAL OR EXTERNAL DAMAGE.  2/18/09:  ADJUSTED RETRACT SWITCH INDICATION NORMAL.
